# SDR DALA2017081006122

- Difficulty date: August 9, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 113,890 hours, 13,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD TWO EXTERIOR EMERGENCY LIGHTS INOPERATIVE. REPLACED THE POWER SUPPLY, CHECKED OK IAW MM 33-51.
